# SDR AALA20040302

- Difficulty date: February 29, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT SIGN AT 4R DOOR BROKEN.  REPLACED EMERGENCY EXIT SIGN AT 4R DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
